Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A uniqueness result on boundary interpolation


Author: Vladimir Bolotnikov
Journal: Proc. Amer. Math. Soc. 136 (2008), 1705-1715
MSC (2000): Primary 47A57
Published electronically: November 28, 2007
MathSciNet review: 2373600
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f$ be an analytic function mapping the unit disk $ \mathbb{D}$ into itself. We give necessary and sufficient conditions on the local behavior of $ f$ near a finite set of boundary points that require $ f$ to be a finite Blaschke product.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A57

Retrieve articles in all journals with MSC (2000): 47A57


Additional Information

Vladimir Bolotnikov
Affiliation: Department of Mathematics, College of William and Mary, Williamsburg, Virginia 23187-8795

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09126-5
PII: S 0002-9939(07)09126-5
Received by editor(s): January 10, 2006
Received by editor(s) in revised form: February 20, 2007
Published electronically: November 28, 2007
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2007 American Mathematical Society